Translator Disclaimer
March 2016 Almost universality of a sum of norms
Jeongho Park
Hiroshima Math. J. 46(1): 55-77 (March 2016). DOI: 10.32917/hmj/1459525930

Abstract

In this paper the author considers a particular type of polynomials with integer coefficients, consisting of a perfect power and two norm forms of abelian number fields with coprime discriminants. It is shown that such a polynomial represents every natural number with only finitely many exceptions. The circle method is used, and the local class field theory played a central role in estimating the singular series.

Citation

Download Citation

Jeongho Park. "Almost universality of a sum of norms." Hiroshima Math. J. 46 (1) 55 - 77, March 2016. https://doi.org/10.32917/hmj/1459525930

Information

Published: March 2016
First available in Project Euclid: 1 April 2016

zbMATH: 06589292
MathSciNet: MR3482338
Digital Object Identifier: 10.32917/hmj/1459525930

Subjects:
Primary: 11D85, 11P05
Secondary: 11D57, 11P55

Rights: Copyright © 2016 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.46 • No. 1 • March 2016
Back to Top